# SDR FDEA201108063114

- Difficulty date: August 6, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652241961
- Condition: Corroded
- Location: Bs 960-940 S18a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W STR 18A, SHELF IS CORRODED BETWEEN BS 930-940 AND HAS CORRODED HARDWARE ON UPPER SURFACE.   REMOVED DAMAGED STRINGER 18A, FABRICATED NEW SHELF & INSTALLED NEW STR 18A  IAW DWG NR 65-22419, SRM 51-30-2, SRM 51-20-1, SRM 51-30-5, & SRM 51-10-2.
